# SDR R61A201308050724

- Difficulty date: August 5, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 17,247 hours, 13,528 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 17062197403
- Condition: Corroded
- Location: Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK OF RT HORIZONTAL STAB HINGE,  PIN FOUND CORRODED.  MX R & R HINGE PIN IAW AMM 27-41-03, 53-30-00-290-801A.
